THE RIGHT THINKER

Get the Uncensored News You Want!

5-Year-Old Boy Experienced Behavioral Changes, Aggression & APHASIA. Placed on Anti-Psychotic Meds

Share on facebook
Share on twitter
Share on telegram
Share on pinterest
Share on whatsapp
Share on email


Bruce Willis’ family announced the actor will step away from the profession due to health complications.

Bruce Willis Steps Away from Acting Due to Aphasia, Loss of Ability to Speak & Understand Speech; Aphasia Linked to 2nd Dose of Covid Vaccine

Willis was diagnosed with aphasia, which is the neurological loss of the ability to understand speech and to speak clearly.

While the family has not mentioned the COVID-19 jab, it’s important to note that aphasia has been linked to the second dose of the experimental shot.

The NIH reported:

Though rare, neurological side effects of SARS-CoV-2 vaccinations are increasingly reported. Even if the first dosage goes uncomplicated, the second dose may be complicated by severe adverse reactions as in the following case.

A 52yo male developed sudden-onset reading difficulty and aphasia 7d after the second dose of an mRNA-based SARS-CoV-2 vaccine. He had a previous history of myocardial infarction, arterial hypertension, hyperlipidemia, and nephrolithiasis. Blood pressure was slightly elevated on admission. Blood tests revealed mildly elevated D-dimer, pre-diabetes and hyperuricemia. Cerebral magnetic resonance imaging revealed an intracerebral bleeding (ICB) in the left temporal lobe. Aphasia resolved almost completely within a few days. Blood pressure values were normal throughout hospitalisation. Whether there was a causal relation between the ICB and the vaccination remains speculative but cannot be definitively excluded.

A second dose of a SARS-CoV-2 vaccination may be followed by ICB. Though the pathophysiology of ICB remains unexplained a causal relation between ICB and the vaccination cannot be excluded. Risk factors for ICB should be carefully monitored in patients undergoing SARS-CoV-2 vaccination.

While this is NOT a confirmation the COVID-19 jab caused Willis’ diagnosis, it certainly warrants an investigation.

In the VAERS data, there’s a report about a 5-year-old male from Texas with aphasia listed as a symptom following the COVID-19 injection.

VAERS ID: 2184727 states:

Description

Patient is having behavioral changes, Initially, he became quite, stopped talking, playing on his own, stopped responding to the questions, and then he became aggressive – throwing things in the room, later he started throwing things on parents, stopped attending online classes. All these happened starting from Dec 2021 to Mar 2022. 3/17/2022 – pt is in a local HCF, getting treatment with anti psychotics medicines.

Symptoms

Aggression, Magnetic resonance imaging, Aphasia, Behaviour disorder, Blood test, Electroencephalogram

The boy received the 2nd dose of the Pfizer COVID-19 shot on November 30, 2021, according to the VAERS ID.

The FDA authorized the Pfizer-BioNTech COVID-19 injection for emergency use in children 5 through 11 years of age on October 29, 2021.





We Love Trump

More Stories

Leave a Comment

Your email address will not be published. Required fields are marked *